×

zbMATH — the first resource for mathematics

Absolute continuity of positive spectrum for Schrödinger operators with long-range potentials. (English) Zbl 0246.47017

MSC:
47A40 Scattering theory of linear operators
35J10 Schrödinger operator, Schrödinger equation
47A55 Perturbation theory of linear operators
47A70 (Generalized) eigenfunction expansions of linear operators; rigged Hilbert spaces
35P25 Scattering theory for PDEs
PDF BibTeX Cite
Full Text: DOI
References:
[1] Kato, T, Growth properties of solutions of the reduced wave equation with a variable coefficient, Comm. pure appl. math., 12, 403-425, (1959) · Zbl 0091.09502
[2] Kato, T, Some results on potential scattering, (), 206-215
[3] Kato, T; Kuroda, S.T, Theory of simple scattering and eigenfunction expansions, (), 99-131 · Zbl 0224.47004
[4] Agmon, S, ()
[5] Dollard, J, Asymptotic convergence and the Coulomb interaction, J. math. phys., 5, 729-738, (1964)
[6] Agmon, S, Lower bounds for solutions of Schrödinger equations, J. anal. math., 23, 1-25, (1970) · Zbl 0211.40703
[7] Simon, B, On positive eigenvalues of one-body Schrödinger operators, Comm. pure appl. math., 12, 1123-1126, (1969)
[8] Weidmann, J, Zur spektraltheorie von Sturm-Liouville operatoren, Math. Z., 98, 268-302, (1967) · Zbl 0168.12301
[9] Lavine, R, Commutators and scattering theory: II. A class of one-body problems, Indiana univ. math. J., 21, 643-656, (1972) · Zbl 0216.38501
[10] Kato, T, Wave operators and similarity for some non-self-adjoint operators, Math. ann., 162, 258-279, (1966) · Zbl 0139.31203
[11] Lavine, R, Absolute continuity of Hamiltonian operators with repulsive potential, (), 55-60 · Zbl 0176.45801
[12] Lavine, R, Commutators and scattering theory: I. repulsive interactions, Comm. math. phys., 20, 301-323, (1971) · Zbl 0207.13706
[13] Aguilar, J; Combes, J.-M, A class of analytic perturbations for Schrödinger Hamiltonians: I. the one body problem, Comm. math. phys., 22, 269-272, (1971) · Zbl 0219.47011
[14] Alsholm, P; Kato, T, Scattering with long range potentials, (1971), Berkeley · Zbl 0263.47008
[15] Amrein, W; Martin, P; Misra, B, On the asymptotic condition of scattering theory, Helv. phys. acta, 45, 313-344, (1970) · Zbl 0195.56101
[16] Buslaev; Matveev, Wave operators for the Schrödinger equation with a slowly decreasing potential, Theo. math. phys., 2, 266-274, (1970), (English translation from Russian)
[17] Kato, T, Perturbation theory for linear operators, (1966), Springer-Verlag Berlin · Zbl 0148.12601
[18] Corbett, J.V, Galilean symmetry, measurement, and scattering as an isomorphism between two subalgebras of observables, Phys. rev. D, 1, 3331-3344, (1970)
[19] Lavine, R, Scattering theory for long range potentials, J. functional analysis, 5, 368-382, (1970) · Zbl 0192.61201
[20] Prugovecki, E, On time-dependent scattering theory for long-range interactions, Nuovo cim. B, 4, 105-123, (1971)
[21] Nelson, E, Interaction of nonrelativistic particles with a quantized scalar field, J. math. phys., 5, 1190-1197, (1964)
[22] Faris, W, Time decay and the Born series, Rocky mountain math. J., 1, 637-648, (1971) · Zbl 0232.47050
[23] Putnam, C.R, Commutation properties of Hilbert space operators and related topics, (1967), Springer-Verlag Berlin · Zbl 0149.35104
[24] Kato, T, Smooth operators and commutators, Studia math., 31, 535-546, (1968) · Zbl 0215.48802
[25] Kuroda, S.T, Some remarks on scattering for Schrödinger operators, J. fac. sci. univ. Tokyo, sec. I, 17, 315-329, (1970) · Zbl 0222.47004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.